MAUDE Adverse Event Report: ARTHREX, INC. CORKSCREW FT, PEEK, SUTURETAPE, 4.75M; BONE FIXATION SCREW/PLATE

ARTHREX, INC. CORKSCREW FT, PEEK, SUTURETAPE, 4.75M; BONE FIXATION SCREW/PLATE
Model Number CORKSCREW FT, PEEK, SUTURETAPE, 4.75M
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a rotator cuff repair procedure, the surgeon inserted the ar-1927pst-475 lot: 10272121 into the humerus, the surgeon double tapped and the suture anchor would not seat.The case was completed using a different ar-1927pst-475 lot: 12649025.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to improper bone prep and/or misaligned insertion.

Brand Name
CORKSCREW FT, PEEK, SUTURETAPE, 4.75M
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19484047
Report Number1220246-2024-05213
Device Sequence Number18226804
Product Code HWC
UDI-Device Identifier00888867237872
UDI-Public00888867237872
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberCORKSCREW FT, PEEK, SUTURETAPE, 4.75M
Device Catalogue NumberAR-1927PST-475
Device Lot Number10272121
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown